Translator Disclaimer
2015 Periodic points of some discontinuous maps
Satomi Murakami, Hiroki Ohwa
Nihonkai Math. J. 26(2): 91-101 (2015).

Abstract

The purpose of this paper is to investigate periodic points of discontinuous maps. For some discontinuous maps, we establish a characterization of periodic points.

Citation

Download Citation

Satomi Murakami. Hiroki Ohwa. "Periodic points of some discontinuous maps." Nihonkai Math. J. 26 (2) 91 - 101, 2015.

Information

Received: 22 June 2015; Revised: 18 September 2015; Published: 2015
First available in Project Euclid: 12 July 2016

zbMATH: 1347.26011
MathSciNet: MR3521504

Subjects:
Primary: 26A65
Secondary: 26A18

Rights: Copyright © 2015 Niigata University, Department of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.26 • No. 2 • 2015
Back to Top